# SDR 04FDEA03433

- Difficulty date: December 17, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-100
- Aircraft serial: 19147
- Aircraft time: 52,399 hours, 39,287 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Chafed
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 L/E FLAP INBD ANTI-ICE DUCT CHAFING FLAP.  REMOVED & REPLACED WEB IAW SRM 51-30-2, NEW WEB FABBED FROM 2024-T3 .050, BATCH 814135, FOUND INNER SKIN DAMAGED, CUT OUT AREA IAW SRM 57-30-4 FIG 5.  FABBED & INSTALLED COVER & FILLER FROM 2024-T3 .016 BATCH 0792675 (FILLERS) IAW SRM 57-30-4 FIG 5.  REMOVED & REINSTALLED ANTI-ICE DUCT IAW MM 27-81-001-4.
